Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 27, NWS Atlanta, GA

April 19, 2015Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2015, 11:35 AM EDT for Forsyth County, Georgia. It took effect at Apr 19, 2015, 2:01 PM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 11:35 AM EDT (15:35 UTC)
In effect from
Apr 19, 2015, 2:01 PM EDT
Expired
Apr 20, 2015, 12:03 AM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 5.74 ft at Apr 19, 2015, 6:00 PM EDT.

actionminormoderate51004/1904/2004/21
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS42 KFFC 191535
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT SUN APR 19 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following creek in Georgia...

  Big Creek near Cumming affecting Forsyth County

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-200403-
/O.NEW.KFFC.FL.W.0027.150419T1801Z-150420T0403Z/
/CMGG1.1.ER.150419T1801Z.150419T2000Z.150419T2203Z.UU/
1135 AM EDT SUN APR 19 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this afternoon until late tonight.
* At 10AM Sunday the stage was 4.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 6.5 feet by late this afternoon.The creek will fall
  below flood stage by this evening.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
1 follow-up statement
025 
WGUS82 KFFC 192003
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SUN APR 19 2015

...The Flood Warning is cancelled for the following creek in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

GAC117-192103-
/O.CAN.KFFC.FL.W.0027.000000T0000Z-150420T0403Z/
/CMGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
403 PM EDT SUN APR 19 2015

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes affect immediately.
* At 245 PM Sunday the stage was 4.7 feet...and rising slowly.
* Flood stage is 6 feet.
* The creek should rise to around 5 feet and then fall this evening.
  The creek is no longer expected to reach flood stage.
* At 5 feet...Bankfull conditions continue to expand into low lying
  areas of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Portions of the sidewalk on the Big 
  Creek Greenway under the Georgia 400 Highway and McFarland Road 
  begin to flood. A portion of the sidewalk under Majors Road will be
  covered with around one foot of water. The water level will begin 
  reaching the bottom of the boardwalk along several sections of the 
  Greenway.

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 10:23 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 19, 10:23 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 AM EDT SUN APR 19 2015

.UPDATE...
CONDITIONS REMAIN FAVORABLE FOR SEVERE STORMS WITHING THE TORNADO
WATCH BOX. MESOSCALE PARAMETERS SHOW 0-6KM SHEAR AT 40 TO 50 KT
COMING OUT OF EASTERN AL THIS MORNING...WITH 0-3KM SRH VALUES
BETWEEN 300 AND 400 M2/S2. ROUGHLY ALONG AND SOUTH OF INTERSTATE
20 MUCAPE VALUES ARE BETWEEN 500 AND 1500 J/KG.

PW VALUES ARE VERY HIGH FOR THIS TIME OF YEAR...CLOSE TO AN INCH
AND A HALF. THE GROUND HAS BEEN SATURATED OVER THE LAST FEW DAYS
OF STEADY RAINFALL. LOCALIZED FLOODING IS REMAINS POSSIBLE THE
WIDESPREAD RAINS COME OUT OF EASTERN AL INTO GA AND CREATES
ADDITIONAL RUN OFF. IN ADDITION...A FEW CREEKS AND RIVERS MAY
START COMING OUT OF THEIR BANKS. WILL NOT BE MAKING ANY CHANGES TO
THE FFW.

MADE A FEW CHANGES TO THE POPS...BUT OTHERWISE...NO MAJOR CHANGES
TO THE FORECAST.

&&

.PREV DISCUSSION... /ISSUED 742 AM EDT SUN APR 19 2015/

PREV DISCUSSION... /ISSUED 402 AM EDT SUN APR 19 2015/

SHORT TERM /TODAY THROUGH MONDAY/...

LOCAL AREA IS ENTERING INTO A STRONGLY DIFFLUENT PATTERN ALOFT AS
A SHORTWAVE MOVES THROUGH CENTRAL ALABAMA. ALL THIS ADDING TO THE
OVERALL UPWARD VERTICAL MOTION AND WITH PRECIPITABLE WATER VALUES
RISING RAPIDLY...COVERAGE OF -RA AND -SHRA HAS LIKEWISE INCREASE.
LAST EVENINGS SOUNDING PUT FFC AT AROUND 1.22 PWAT VALUE WHICH
MODEL INITIALIZATIONS ARE NOW PUTTING IT CLOSE TO 1.75 IN...SO
QUITE AN INCREASE. BIG QUESTION INITIALLY IS THE CONVECTIVE
POTENTIAL FOR THE REMAINDER OF THE OVERNIGHT PERIOD INTO THIS
MORNING. STABLE ENVIRONMENT REMAINS IN PLACE OVER MUCH OF THE
AREA...MORE THAN MODELS WOULD INDICATE...WITH MOSTLY LOW CLOUDS AND
ZERO CAPE OVER NORTH GEORGIA. CAPE AXIS REMAINS OVER SOUTH GEORGIA
AND SHOULD PROGRESS NORTH THROUGH MORNING WITH AREAS FROM CSG TO MCN
AFFECTED FIRST. EVEN AREAS WITHIN THIS INSTABILITY AXIS HAVE
EXHIBITED VERY LITTLE LIGHTNING THUS FAR AND WILL LIKELY CAP AT
ISOLATED CHANCES FOR NOW.

LOOKING LIKE BEST CHANCES OF STRONG TO SEVERE WILL BE OVER THE
EAST AND SOUTHEAST SECTIONS OF THE FORECAST AREA TODAY WHERE THE
GREATER INSTABILITY WILL BE POSSIBLE. 850 JET OF 40 KNOTS ALONG
WITH 0-1 KM HELICITY OF 250 M2/S2 WILL LEAD TO A CONTINUED SLIGHT
RISK OF SVR STORMS MAINLY THIS AFTERNOON IN THESE AREAS.

WILL GET A BREAK LATE THIS AFTERNOON THROUGH TONIGHT AS NEXT
SHORTWAVE APPROACHES FROM THE LOWER MISSISSIPPI VALLEY. PRE
FRONTAL BOUNDARY PROGGED TO MOVE THROUGH BETWEEN 12Z AND 15Z
MONDAY FOR NW GA AND 15Z TO 21Z ELSEWHERE. LOOKS LIKE SIMILAR
SHEAR VALUES AND TARGET AREAS OF EAST AND SOUTHEAST PORTIONS FOR
THIS EVENT BUT PERHAPS MORE INSTABILITY TO WORK WITH. NAM12 SHOWS
CAPE VALUES IN EXCESS OF 200 J/KG MOVE FROM THE GULF COAST INTO SE
PORTIONS. AS FRONT MOVES THROUGH WITH AFOREMENTIONED SHEAR
VALUES...SHOULD SEE ANOTHER SEVERE THREAT WITH ISOLATED TORNADOES
NOT OUT OF THE QUESTION.

AS FAR AS HYDROLOGY CONCERNS...CERTAINLY LOOKS AS THOUGH THERE
WILL BE SOME ISOLATED MINOR FLOODING OF THE NORMALLY PRONE AREAS
BUT NOT SURE ENOUGH TO WARRANT FLOOD WATCH AT THIS POINT. WPC QPF
INDICATES AN INCH TO AN INCH AND HALF SPREAD OVER THE NEXT 2 DAYS.
WITH QPF UNDER PERFORMING THUS FAR THIS MORNING...WOULD LIKE TO
SEE HOW CONVECTIVE POTENTIAL EVOLVES BEFORE DECIDING ON ANY
WATCHES.

DEESE

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE FOR MONDAY NIGHT THROUGH TUESDAY. MOISTURE RETURN
BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK
SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK
KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER
CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT
WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE
GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS
SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE
OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL
NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE
WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER
DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION.

20

AVIATION...
12Z UPDATE...
IFR AND LIFR CONDITIONS REMAIN OVER MUCH OF THE AREA...EVEN AS
LARGE -RA SHIELD MOVES OUT OF THE AREA.  FOR NOW...SHOW MARGINAL
IMPROVEMENT THROUGH DAYBREAK AFTER WHICH WILL NEED TO MONITOR FOR
TSRA POTENTIAL. MOVED TIMING OF THESE TSRA BACK IN LATEST TAF SET
BEGIN AT ATL AFT 20Z BUT WILL NEED TO MONITOR THIS BEING TOO
LATE. SLOW IMPROVEMENT TO MVFR THROUGH NOON WITH WINDS SHIFTING TO
THE SW AND GUSTING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON LIFR PERSISTENCE.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  61  78  52 /  90  40  60  20
ATLANTA         74  62  75  53 /  80  30  50  10
BLAIRSVILLE     70  57  71  47 /  90  40  60  20
CARTERSVILLE    76  61  75  50 /  80  40  60  10
COLUMBUS        79  65  81  55 /  90  30  40   5
GAINESVILLE     71  61  73  51 /  90  30  60  20
MACON           77  64  81  54 / 100  30  40  10
ROME            77  61  74  49 /  80  30  60  10
PEACHTREE CITY  76  61  77  51 /  80  30  50  10
VIDALIA         79  67  83  60 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

TORNADO WATCH UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DEKALB...DODGE...DOOLY...DOUGLAS...FAYETTE...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MUSCOGEE...NEWTON...NORTH FULTON...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TROUP...TWIGGS...
UPSON...WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Apr 19, 9:21 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
921 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 19, 10:57 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 AM EDT SUN APR 19 2015

GAZ089-090-191530-
MUSCOGEE GA-CHATTAHOOCHEE GA-
1057 AM EDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES
UNTIL 1130 AM EDT...

AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM EAST OF SAND HILL OR 7 MILES NORTH OF
CUSSETA...MOVING NORTHEAST AT 20 MPH.

STORMS EMBEDDED WITHIN A TROPICAL RAIN SEGMENT HAVE EXHIBITED
LOCALIZED...WEAK ROTATION...BUT NOTHING SIGNIFICANT ENOUGH TO
INDICATE THE PRESENCE OF A TORNADO AT 1056 AM EDT. STILL...THE
ENVIRONMENT WITHIN THIS RAINBAND SUGGESTS AN ENHANCED RISK OF A
BRIEF...GENERALLY WEAK TORNADO FORMING AS THE BAND MOVES ACROSS.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UPATOI...NORTH FORT BENNING AND EELBECK/WEST FORT BENNING.

RESIDENTS IN THIS AREA ARE URGED TO REMAIN INDOORS AND BE ATTENTIVE
TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT
FORM AND DISSIPATE RAPIDLY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR WEST CENTRAL
GEORGIA.

LAT...LON 3239 8486 3257 8475 3253 8469 3252 8469
      3252 8467 3250 8464 3249 8466 3248 8466
      3235 8481
TIME...MOT...LOC 1456Z 225DEG 15KT 3241 8480
Local storm report, Apr 19, 11:34 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     TSTM WND DMG     1 WSW BERWIN            34.29N  85.14W
04/19/2015                   FLOYD              GA   EMERGENCY MNGR

            FLOYD COUNTY EMERGENCY MANAGER REPORTED POWER LINES
            DOWN ON WILLIAMSON ROAD AND HWY 53 NEAR BROADUS ROAD.

&&

EVENT NUMBER FFC1500202

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 9:21 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton39 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:18 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup42 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:26 AM EDTRiver Flood WarningFFCDade25 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 4:28 PM EDTRiver Flood WarningFFCLamar, Spalding7 days
Apr 19, 6:37 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.